# SDR V0JA20130506001

- Difficulty date: April 30, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N1776H
- Make and model: Braero BAE125800A
- Aircraft serial: 258091
- Aircraft time: 16,450 hours, 11,936 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Filter
- Part number: ND00751875
- Part serial: L173367
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 16,450 hours, 11,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE WINDSHIELD HEAT ELECTROSTATIC FILTER PRODUCED SMOKE DURING OPERATION AND OPENED CIRCUIT BREAKER.
